Nonsmoothness and quasidifferentibility

L.N Polyakova, V.F. Demyanov, A.M. Rubinov

Research output

Original languageEnglish
Title of host publicationQuasidifferential Calculus
Publication statusPublished - 1986

Publication series

NameMathematical Programming Study

Scopus subject areas

  • Mathematics(all)

Cite this

Polyakova, L. N., Demyanov, V. F., & Rubinov, A. M. (1986). Nonsmoothness and quasidifferentibility. In Quasidifferential Calculus (Vol. 29, pp. 1-19). (Mathematical Programming Study).